Skip to Content

Are there any adverse problems from stopping spiriva abruptly?

Question is Closed
Report Favorite

Answers (1)

14 Jul 2011

There shouldn't be any adverse effects from stopping Spiriva abruptly... apart from your original symptoms (condition) coming back.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Spiriva used by a laryngectomy thru the stoma?

Could using Spiriva cause a face or neck swelling?? How long after use does it start to be effective.

1 answer 2 May 2010

Can TIOTROPIUM(SPIRIVA) cause acid reflux and Eye problems, similar to glaucoma?

August 2009, I was diagnosed with COPD and got SPIRIVA , after 3mnds, I had to stop cause eye-problems and acid reflux, made it impossible, to use it ...

1 answer 8 Jun 2010

What are the effects of abruptly quitting Spiriva?

my mother in law quit taking Spiriva of her own accord and is experiencing light headedness and dizziness. She also complains of her left side not ...

3 answers 26 Oct 2012

Has anyone used their nebulizer breathing in Albuterol while taking once a day Spiriva?

I was given a breathing med (Albuterol) to place in my nebulizer to do a three times a day breathing treatment. Recently my pulmonologist gave me ...

1 answer 24 Apr 2015

Spiriva - Having Problems Singing?

I am a Juilliard-trained soprano, and would like to know if the hoarseness is temporary. I refuse to give up singing for a medication, so if there is ...

1 answer 5 Jun 2015